# SDR SIMA20130426006

- Difficulty date: April 26, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 22,754 hours, 19,374 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

DURING DESCENT AT APPROX 25,000 FEET WITH BOTH ENGINES IDLE A STRONG BURNING SMELL WAS DETECTED IN THE COCKPIT AND FIRST FEW ROWS OF THE CABIN.  THE FLIGHT CREW PERFORMED EMERGENCY PROCEDURES AND THE ODOR SUBSIDED AFTER 5-10 MINUTES.  CONDITIONS WERE BOTH BLEED AND PACK VALVES OPEN, BOTH THRUST LEVERS AT IDLE.  ENVIRONMENTAL CONDITIONS WERE VERY HUMID.  THE CREW DECLARED AN EMERGENCY AND FOLLOWED AOM-1 PROCEEDURES.  DIVERTED TO LIT AND LANDED WITHOUT INCIDENT.  AFTER LANDING CFR EXAMINED THE AIRCRAFT AND DETERMINED THE AIRCRAFT WAS SAFE AND WAS CLEARED TO TAXI TO GATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH ETN -EM- 72-034 AS REQUIRED COULD NOT DUPLICATE SMELL WHILE TROUBLESHOOTING SMELL NOTICED NR 1 PACK MAKING EXTREMELY LOUD NOISE.  TIGHTENED TWO LOOSE AND LEAKING CLAMPS AS REQUIRED.  PERFORMED OPS TEST IAW EMB AMM 21-51-00 OPS CHECK GOOD LEAK CHECK GOOD.  A FUNCTIONAL CHECK FLIGHT WAS REQUIRED FOR BURNT AIR SMELL IN FORWARD CABIN.  THE FCF FOUND WAS SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
